MathSciNet Relay Station
MathSciNet bibliographic data
MR415661 58B99 (47A55 32L99)
Zaĭdenberg, M. G.; Kreĭn, S. G.; Kučment, P. A.; Pankov, A. A. Banach bundles and linear operators. (Russian) Uspehi Mat. Nauk 30 (1975), no. 5(185), 101–157.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement